# SDR CALA2023052901689

- Difficulty date: May 25, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 10,529 hours, 1,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Noisy
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2R LOAD NOISE IN  CLMB AND LEVEL. REQUIRED RTB TO LAX. ACCOMPLISHED ECRA #5300-02973 PART 1 - INTERIM REPAIR. PARTS USED: ACCOMPLISHED PRESSURIZATION TO 4.0 PSI DIFFERENTIAL. NO LEAKS 00-0609-3-3109,QTY :1 NOTED, NO NOISE NOTED INSIDE OR OUTSIDE.
